MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HTLV-I/II; HUMAN T-CELL LYMPHOTROPHIC VIRUS 1 & 2 (HTLV1 & HTLV2) ANTIBODY IVD, KIT

ROCHE DIAGNOSTICS ELECSYS HTLV-I/II; HUMAN T-CELL LYMPHOTROPHIC VIRUS 1 & 2 (HTLV1 & HTLV2) ANTIBODY IVD, KIT
Catalog Number 09015272162
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The elecsys syphilis result was obtained on a cobas e 801 analytical unit with serial number (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys htlv-i/ii and elecsys syphilis results for 1 patient on a cobas e 801 analytical unit.The elecsys htlv-i/ii result was reactive.On (b)(6) 2026, the (western blot method) confirmatory htlv test result was "confirmed indeterminate".The elecsys syphilis result was reactive on (b)(6) 2026, the (captia-g method) confirmatory syphilis test result was "confirmed non-reactive".The sample was repeated because of the initially reactive results.This medwatch will apply to the elecsys htlv-i/ii assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the elecsys syphilis assay.

Brand Name
ELECSYS HTLV-I/II
Common Device Name
HUMAN T-CELL LYMPHOTROPHIC VIRUS 1 & 2 (HTLV1 & HTLV2) ANTIBODY IVD, KIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25333412
Report Number1823260-2026-02126
Device Sequence Number9880923
Product Code QHM
UDI-Device Identifier07613336183090
UDI-Public07613336183090
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BL 125792/0
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09015272162
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown